JournalsaihpcVol. 18, No. 5pp. 573–612

Asymptotic behaviour of holomorphic strips

  • Joel W Robbin

    University of Wisconsin, Department of Methematics, Madison, WI 53 706, USA
  • Dietmar A Salamon

    ETH-Zürich, Zürich, Switzerland
Asymptotic behaviour of holomorphic strips cover
Download PDF

Abstract

The asymptotic behaviour of a finite energy pseudoholomorphic strip with Lagrangian boundary conditions in a symplectic manifold is determined by an eigenfunction of the linearized operator at the (transverse) intersection.

Résumé

Le comportement asymptotique d’une bande pseudoholomorphe d’énergie finie, à frontière dans une sous-variété Lagrangienne d’une variété symplectique, est déterminé par une fonction propre du problème linéarisé le long de l’intersection (transverse).

Cite this article

Joel W Robbin, Dietmar A Salamon, Asymptotic behaviour of holomorphic strips. Ann. Inst. H. Poincaré Anal. Non Linéaire 18 (2001), no. 5, pp. 573–612

DOI 10.1016/S0294-1449(00)00066-4